# SDR GLBA97001

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204YV
- Make and model: Beech 1900D
- Aircraft serial: UE204
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDU - GEAR EXTENDED 15 SECONDS AFTER HANDLE WAS EXTENDED.  MAINTENANCE CYCLED GEAR NUMEROUS TIMES AND COULD NOT DUPLICATE.  (M)
